Generating maximal subgroups of sporadic simple groups

John N. Bray, Ibrahim A.I. Suleiman, Peter G. Walsh, Robert A. Wilson

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


We obtain short programs for calculating representatives of every conjugacy class of maximal subgroups of each of the sporadic simple groups of order less than 1014.

Original languageEnglish
Pages (from-to)1325-1337
Number of pages13
JournalCommunications in Algebra
Issue number3
Publication statusPublished - 2001
Externally publishedYes

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Generating maximal subgroups of sporadic simple groups'. Together they form a unique fingerprint.

Cite this